# SDR CALA2025091208821

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5676U13
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BS  947 TO 967 LBL 20 HAS BARE METAL.  REMOVED AND REPLACED FLOOR SUPPORT PO 1131023.3 AT STA 947-967 LBL 20 IAW DWG 147A5650 REV - AND SRM 51-40-05.
